欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Pointwise Approximation Theorems for Combinations of Bernstein Polynomials with Inner Singularities

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 389-397
       
 
Statistically Convergent Double Sequence Spaces in 2-Normed Spaces Defined by Orlicz Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 398-402
       
 
Stationary Characteristics of the Single-Server Queue System with Losses and Immediate Service Quality Control

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 403-409
       
 
On the Periodicity of Solutions of the System of Rational Difference Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 410-413
       
 
RBFs Meshless Method of Lines for the Numerical Solution of Time-Dependent Nonlinear Coupled Partial Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 414-423
       
 
A New Technique for Estimating the Lower Bound of the Trust-Region Subproblem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 424-426
       
 
An Extension of the Black-Scholes and Margrabe Formulas to a Multiple Risk Economy

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 427-432
       
 
General Closed-Form Solutions to the Dynamic Optimization Problem in Incomplete Markets

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 433-435
       
 
Convergence Criterium of Numerical Chaotic Solutions Based on Statistical Measures

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 436-443
       
 
Moments of Discounted Dividend Payments in the Sparre Andersen Model with a Constant Dividend Barrier

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 4 Page: 444-451